在广义条件对称下的一类非线性扩散方程的精确解
The Exact Solutions of a Class of the Nonlinear Diffusion Equations under the Generalized Conditional Symmetry

作者: 吴 琼 * , 李德生 :沈阳师范大学数学与系统科学学院;

关键词: 广义条件对称一类非线性扩散方程精确解Generalized Conditional Symmetry A Class of the Nonlinear Diffusion Equation Exact Solution

摘要:
本文利用广义条件对称法讨论了一类(1 + 1)维非线性扩散方程
的精确解问题。其中,对流项 与源项 都显示的依赖于变量x,本文针对方程的扩散项 这一重要的情形,对该方程进行对称约化、分类,进而给出方程的精确解。

Abstract:
This paper will discuss the exact solution of (1 + 1) dimensional nonlinear diffusion equation by using the generalized conditional symmetries method. The convection term and source term are dependent on the variable x. This paper mainly discusses diffusion term and finally it will give the exact solutions by using method of symmetrically reduced and classified.

文章引用: 吴 琼 , 李德生 (2013) 在广义条件对称下的一类非线性扩散方程的精确解。 理论数学, 3, 289-294. doi: 10.12677/PM.2013.35044

参考文献

[1] R. M. Cherniha, M. Serov. Symmetries, ansätze and exact solutions of nonlinear second-order evolution equations with convection terms. European Journal of Applied Mathematics, 1998, 9(5), 527-542.

[2] V. A. Galaktionov, V. A. Dorodnitsyn, G. G. Elenin, S. P. Kurdyumovand and A. A. Samarskii. A quasilinear equation of heat conduction with a source: Peaking, localization, symmetry, exact solutions, asymptotic behavior, structures. Journal of Soviet Mathematic, 1988, 41(5): 1222- 1292.

[3] D. J. Arrigo, P. Broadbridge and J. M. Hill. Nonclassical symmetry reduction of the linear diffusion equation with a nonlinear source. IMA Journal of Applied Mathematics, 1994, 52(1): 1-24.

[4] G. W. Bluman, J. D. Cole. The general similarity solution of the heat equation. Journal of Mathematics and Mechanics, 1969, 18: 1025-1042.

[5] P. A. Clarkson, M. D. Kruskal. New similarity reductions of the Boussinesq equations. Journal of Mathematical Physics, 1989, 30(10): 2201- 2213.

[6] A. Z. Fokas, Q. M. Liu. Nonlinear interaction of travelling waves of nonintegrable equations. Physical Review Letters, 1994, 72(21): 3293- 3296.

[7] C. Z. Qu, P. G. Estevez. On nonlinear diffusion equation with x-dependent convection and absorption. Nonlinear Analysis, 2004, 57(4): 549- 577.

[8] 万晖, 杜凯. 非线性扩散方程在广义条件对称下的精确解[J]. 西北大学学报(自然科学版), 2012, 242(1): 1-3.

[9] 闫荣, 甘亚妮, 于媛媛. 非线性扩散方程的广义条件对称和精确解[J]. 纺织高校基础科学学报, 2010, 323(1): 18-21.

[10] C. Z. Qu, L. N. Li, Z. Li and L. Z. Wang. Conditional lie bäcklund symmetries and sign-invariants to quasil-linear diffusion equations. Studies in Applied Mathematics, 2007, 119(4): 355-391.

[11] R. Z. Zhdanov. Conditional lie-bäcklund symmetry and reductions of evolution equations. Journal of Physics A: Mathematical and Theoretical, 1995, 28(13): 3841-3850.

分享
Top